# SDR DALA2019041102393

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 45,863 hours, 32,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN ROW 5, 6, & 7 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK IAW B717 AMM 33-55. ALL CHECKS ARE GOOD. (LP #5531007)
